Benutzer: Gast  Login
Dokumenttyp:
journal article 
Autor(en):
Abbrederis, K; Lorenzen, S; Rothling, N; Ihbe-Heffinger, A; Schuster, T; Peschel, C; Lordick, F 
Titel:
Chemotherapy-induced nausea and vomiting in the treatment of gastrointestinal tumors and secondary prophylaxis with aprepitant. 
Abstract:
BACKGROUND: Chemotherapy-induced nausea and vomiting (CINV) belongs to the most feared side-effects of cancer treatment. Its incidence during chemotherapy of gastrointestinal tumors (GITs) with highly and moderately emetogenic regimens is not well documented. It is also unknown whether aprepitant, a neurokinin-1 receptor antagonist, can be used as secondary antiemetic prophylaxis in case of CINV during cycle 1. PATIENTS AND METHODS: Patients with GITs who were treated with highly and moderately...    »
 
Zeitschriftentitel:
Onkologie 
Jahr:
2009 
Band / Volume:
32 
Heft / Issue:
1-2 
Seitenangaben Beitrag:
30-4 
Sprache:
eng 
Print-ISSN:
0378-584X 
TUM Einrichtung:
III. Medizinische Klinik und Poliklinik; Frauenklinik und Poliklinik; r Medizinische Statistik und Epidemiologie